Women's Health Community
Soreness after period
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Soreness after period

Hi, this is my first time posting.  I hadn't thought of listing a question until now. But for a while now, right after my period its kinda sore below like I am overly dry below feeling, if that makes any sense?  But I use pads and not tampoons due to the fact it hurts to use them.  I have been to a doctor and stuff.  Last time I had a yeast infection but I also had other symptoms involved.  This hasn't went away.  So I am kind of curious if anyone else has the same problem?  Or maybe you have an idea of what it might be?  It just sore afterwards.  Nothing else.
Related Discussions
5 Comments Post a Comment
Blank
Avatar_n_tn
Do you mean you feel dry & sore in general? or is it related to something such as intercourse? Just trying to get a little more info.
Blank
Avatar_n_tn
I mean yeah it would be a little more dryer than usual...now that I think about it.  But I haven't had sex in a while so I know its not sex related as far as doing it with someone.  It's right after my period...and I still have a little spotting so I am still wearing pads just in case...maybe that's related to it? Friction?  Possibly absorbing everything?
Blank
Avatar_n_tn
it could be from the pads you are using, when I used to use walmart brand or always with the "dry-weave" top layer, it chaffed, so I switched to Kotex, which have a cotton-like top layer. Always now has a cotton-like top layer, maybe you could try switching the brand of pads you use
Blank
Avatar_n_tn
I agree with Adevotee. I use tampons now, but I remember the dryness with the pads. Maybe try a different brand. Also, now that I think about it, when my flow is very, very light and I am still using tampons it is a lot drier than normal. Maybe it does have to do with absorption. In which case, I think it is normal. Hope this helps.
Blank
Avatar_n_tn
I had this too and changed the type of pad I used and it stopped.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
4 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Women's Health Answerers
Avatar_f_tn
Blank
old_before_my_time
973741_tn?1342346373
Blank
specialmom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
9090222_tn?1401649595
Blank
Madpi
Avatar_f_tn
Blank
morramber
Avatar_f_tn
Blank
Perak
Mississaug, ON